# SDR COMA0560008

- Difficulty date: December 21, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 23,033 hours, 20,362 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Open
- Location: Oxygen Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5315, 02 SERVICE DOOR LEFT OPEN.  INSPECTED FOR DAMAGE AND SECURED DOOR IN CLOSED POSITION.
